12 Apr 2011
I aksed the same question the morning of my appointment the OBGYN assured me that I wouldnt have any weird reactions when removed!I dont think I would notice any anyways since that is the only method of birth control i can use so they would just place another one in its place
hope this helped some
lol sister janymak
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I love the idea that the Mirena IUD is effortless but I am struggling with side effects. I had mine implanted May 2009 after my third child. Now that ...
1 answer • 20 May 2010
In the Mirena article it states "This device is placed in the uterus where it slowly releases the hormone to prevent pregnancy for 3 to 5 ...
2 answers • 3 Jun 2014
I had a Mirena IUD for 2 years with no problems. I loved it! No periods for 2 years! Suddenly I began bleeding and having excruciating cramps. After ...
1 answer • 20 Mar 2015
I had the IUD put in about christmas time 2013. Very soon (within a week) I developed cramps so severe I puked. Another week passed and: thick, brown ...
0 answers • 7 Aug 2015
... week and then after sex. Is this normal?
1 answer • 1 Jul 2016